Alert archive / California / Frost Advisories in 2018

Frost Advisory 26, NWS Eureka, CA

November 6, 2018Del Norte County, Humboldt County, Mendocino County, California

NWS Eureka, CA issued this frost advisory at Nov 6, 2018, 3:17 PM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Nov 7, 2018, 12:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2018, 3:17 PM PST (23:17 UTC)
In effect from
Nov 7, 2018, 12:00 AM PST
Expired
Nov 7, 2018, 9:00 AM PST
In force
9 hr
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 11.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2018-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2018-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

586 
WWUS76 KEKA 062317
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
317 PM PST Tue Nov 6 2018

...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO
MID 30S TONIGHT ACROSS PORTIONS OF NORTHWEST CALIFORNIA...

CAZ110-071230-
/O.UPG.KEKA.FR.Y.0025.181107T1000Z-181107T1600Z/
/O.NEW.KEKA.FZ.W.0010.181107T0800Z-181107T1700Z/
Northwestern Mendocino Interior-
Including the cities of Potter Valley, Willits, Leggett, 
and Laytonville
317 PM PST Tue Nov 6 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
WEDNESDAY...

The National Weather Service in Eureka has issued a Freeze
Warning...which is in effect from midnight tonight to 9 AM PST
Wednesday. The Frost Advisory is no longer in effect. 

* LOW TEMPERATURES...Upper 20s to mid 30s

* LOCATIONS INCLUDE...Leggett, Laytonville, Redwood Valley,
  Calpella, Ukiah, Talmage, Hopland, Boonville, Potter Valley,
  Willits, and Dos Rios.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ102-103-105-106-112-113-071230-
/O.NEW.KEKA.FR.Y.0026.181107T0800Z-181107T1700Z/
Del Norte Interior-Northern Humboldt Coast-
Northern Humboldt Interior-Southern Humboldt Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Including the cities of Gasquet, Eureka, Blue Lake, 
McKinleyville, Arcata, Fortuna, Ferndale, Hoopa, Orleans, 
Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, 
Shively, Dinsmore, Bridgeville, Alderpoint, Benbow, Boonville, 
Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, 
Talmage, and Ukiah
317 PM PST Tue Nov 6 2018

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
WEDNESDAY...

The National Weather Service in Eureka has issued a Frost
Advisory...which is in effect from midnight tonight to 9 AM PST
Wednesday. 

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Freshwater, Blue Lake, Orleans, Hoopa,
  and other areas away from the immediate coast.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
3 follow-up statements
628 
WWUS76 KEKA 070526
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
926 PM PST Tue Nov 6 2018

...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO
MID 30S TONIGHT ACROSS PORTIONS OF NORTHWEST CALIFORNIA...

CAZ110-071700-
/O.CON.KEKA.FZ.W.0010.181107T0800Z-181107T1700Z/
Northwestern Mendocino Interior-
Including the cities of Potter Valley, Willits, Leggett, 
and Laytonville
926 PM PST Tue Nov 6 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY...

* LOW TEMPERATURES...upper 20s to the mid 30s.

* LOCATIONS INCLUDE...Valleys including Leggett, Laytonville, 
  Redwood Valley, Calpella, Ukiah, Talmage, Hopland, Boonville, 
  Potter Valley, Willits, and Dos Rios.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

CAZ104-109-071700-
/O.EXA.KEKA.FR.Y.0026.181107T0800Z-181107T1700Z/
Southwestern Humboldt-Mendocino Coast-
Including the cities of Honeydew, Petrolia, Briceland, 
Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, 
Mendocino, Point Arena, and Gualala
926 PM PST Tue Nov 6 2018

...FROST ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY...

The National Weather Service in Eureka has issued a Frost
Advisory...which is in effect until 9 AM PST Wednesday. 

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Valleys and the coastal plain away from the
  immediate coast. This includes Petrolia, Honeydew, Ettersberg 
  and Fort Bragg. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

CAZ102-103-105-106-112-113-071700-
/O.CON.KEKA.FR.Y.0026.181107T0800Z-181107T1700Z/
Del Norte Interior-Northern Humboldt Coast-
Northern Humboldt Interior-Southern Humboldt Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Including the cities of Gasquet, Eureka, Blue Lake, 
McKinleyville, Arcata, Fortuna, Ferndale, Hoopa, Orleans, 
Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, 
Shively, Dinsmore, Bridgeville, Alderpoint, Benbow, Boonville, 
Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, 
Talmage, and Ukiah
926 PM PST Tue Nov 6 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Valleys and the coastal plain away from the
  immediate coast. This includes Boonville, Comptche, Ukiah,
  Hopland, Arcata, Eureka, Fortuna, Gasquet, Orleans, Willow
  Creek, Garberville and Bridgeville.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$
580 
WWUS76 KEKA 071153
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
353 AM PST Wed Nov 7 2018

...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S 
ONCE AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS 
PORTIONS OF NORTHWEST CALIFORNIA...

CAZ102-103-080100-
/O.CAN.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
/O.NEW.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
Del Norte Interior-Northern Humboldt Coast-
Including the cities of Gasquet, Eureka, Blue Lake, 
McKinleyville, Arcata, Fortuna, and Ferndale
353 AM PST Wed Nov 7 2018

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...
...THIS MORNINGS FROST ADVISORY IS CANCELLED...

The National Weather Service in Eureka has issued a Frost
Advisory...which is in effect from midnight tonight to 9 AM PST
Thursday.

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Valleys and the coastal plain away from the
  immediate coast. This includes Arcata, Eureka, Blue Lake and 
  Gasquet.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

CAZ110-080100-
/O.NEW.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
/O.CON.KEKA.FZ.W.0010.000000T0000Z-181107T1700Z/
Northwestern Mendocino Interior-
Including the cities of Potter Valley, Willits, Leggett, 
and Laytonville
353 AM PST Wed Nov 7 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...

The National Weather Service in Eureka has issued a Freeze
Warning...which is in effect from midnight tonight to 9 AM PST
Thursday. 

* LOW TEMPERATURES...upper 20s to lower 30s.

* LOCATIONS INCLUDE...Leggett...Laytonville...Willits.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ105-106-080100-
/O.NEW.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
/O.CON.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, 
Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, 
Alderpoint, and Benbow
353 AM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...

The National Weather Service in Eureka has issued a Freeze
Warning...which is in effect from midnight tonight to 9 AM PST
Thursday. 

* LOW TEMPERATURES...lower 30s.

* LOCATIONS INCLUDE...Orleans...Willow Creek...Hoopa...
  Bridgeville.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ104-109-112-113-080100-
/O.NEW.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
/O.CON.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
Southwestern Humboldt-Mendocino Coast-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Including the cities of Honeydew, Petrolia, Briceland, 
Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, 
Mendocino, Point Arena, Gualala, Boonville, Philo, Comptche, 
Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah
353 AM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...

The National Weather Service in Eureka has issued a Frost
Advisory...which is in effect from midnight tonight to 9 AM PST
Thursday. 

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Petrolia...Honeydew...Ettersberg...
  Boonville...Comptche...Ukiah.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
803 
WWUS76 KEKA 071711
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
911 AM PST Wed Nov 7 2018

...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S ONCE
AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS PORTIONS OF
NORTHWEST CALIFORNIA...

CAZ110-080615-
/O.EXP.KEKA.FZ.W.0010.000000T0000Z-181107T1700Z/
/O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
Northwestern Mendocino Interior-
Including the cities of Potter Valley, Willits, Leggett, 
and Laytonville
911 AM PST Wed Nov 7 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ105-106-080615-
/O.EXP.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
/O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, 
Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, 
Alderpoint, and Benbow
911 AM PST Wed Nov 7 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

LOW Temperatures...upper 20s to low 30s

LOCATIONS INCLUDE...Orleans...Willow Creek...Hoopa...
  Bridgeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ104-109-112-113-080615-
/O.EXP.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
/O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
Southwestern Humboldt-Mendocino Coast-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Including the cities of Honeydew, Petrolia, Briceland, 
Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, 
Mendocino, Point Arena, Gualala, Boonville, Philo, Comptche, 
Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah
911 AM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

CAZ102-103-080615-
/O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
Del Norte Interior-Northern Humboldt Coast-
Including the cities of Gasquet, Eureka, Blue Lake, 
McKinleyville, Arcata, Fortuna, and Ferndale
911 AM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Valleys and the coastal plain away from the
  immediate coast. This includes Arcata, Eureka, Blue Lake and
  Gasquet.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Nov 6, 3:01 PM PST, 16 minutes earlier.

Area forecast discussion, Nov 6, 3:01 PM PST, 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
301 PM PST Tue Nov 6 2018

.SYNOPSIS...Dry conditions and near seasonable temperatures are
expected across northwestern California through the work week as
high pressure controls the area. Otherwise, low temperatures are
expected to drop below freezing in some areas tonight.

&&

.DISCUSSION...High pressure will continue to build across over the
eastern Pacific, which will lead to dry conditions and near
seasonable daytime temperatures across the area. The main concern
for the short-term is low temperatures across portions of the
interior and low RH values for fire weather concerns over the
interior. Low temperatures were quite chilly last night, so have
bumped temperatures down for tonight in these areas. As a result,
more areas were added to the existing Frost Advisory that was
already in place for tonight. Additionally, have upgraded some spots
to a Freeze Warning for portions of zone 110, including Willits, Dos
Rios, and Pottery Valley. Temperatures are expected to below 30
degrees in these areas. Areas of more sheltered valleys in Trinity
and northeastern Mendocino will also see freezing temperatures
tonight, but these zones have already had the growing season end.

A mid-level trough is forecast to pass north and east of the area,
which will bring an additional push of dry air as the disturbance
passes Wednesday night into Thursday morning.
Temperatures may end up being warmer, with the passing disturbance
and flow becoming more offshore beginning Wednesday. Some gusty
northeast winds are possible over portions of Mendocino and Lake
counties Wednesday night through late on Thursday. High temperatures
may increase to the mid to upper 60s at the coast by the end of the
week with the offshore flow, but confidence is low at this time.
Temperatures are forecast to be in the upper 60s to upper 70s across
the interior and the upper 50s to mid 60s at the coast through the
rest of the week. Otherwise, no rain is expected over the next seven
days.

&&

.AVIATION...Lackluster weather prevailed today, except for minor pockets of
patchy morning fog over a few river valleys. Breezy to gusty coastal
winds again developed today, otherwise there were no significant
aviation concerns as VFR conditions prevailed under mostly clear
skies. Model Guidance indicating benign weather to continue as dry
and light winds resume overnight then pickup on Wednesday afternoon
across the region. Local MIFG/Few002 can be expected along the river
valleys as well as over a few local coastal spots in the morning. /TA

&&

.MARINE...Gusty N winds will continue over the coastal waters, but
gradually pivot farther offshore and N. Higher gusts will continue
downwind from points and capes. Have extended the end times to the
existing Small Craft Advisory for the outer waters, otherwise
headlines remain unchanged. The oncoming shift may need to extend
the advisory for the S inner waters a bit longer for the evening
update. NW swell will continue to gradually decay through the end of
the week. /SEC

&&

.FIRE WEATHER...Very dry conditions are forecast to continue for
the foreseeable future, with no rain anticipated over the next seven
days. Diurnal northerly breezes are expected to continue through
tomorrow, with winds then forecast to become more offshore late
tomorrow. This will aid in more dry air pushing into the area. Zone
277 is still the greatest concern going forward, with minimum RH
values expected to only be around 10% late Thursday. Some gusty
northeast winds are expected over this zone, but not sure if the
winds will be strong enough to justify any fire weather watch or red
flag warning at this time. We will continue to maintain headlines in
the FWF product. Additionally, fuel moisture is running well below
normal for this time of year, but is not at the critical levels of
August or September.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from midnight tonight to 9 AM PST Wednesday for
     CAZ102-103-105-106-110-112-113.

     Freeze Warning from midnight tonight to 9 AM PST Wednesday for
     CAZ110.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
     6 AM PST Wednesday for PZZ450.

     Small Craft Advisory until 6 AM PST Friday for PZZ470.

     Small Craft Advisory until 9 PM PST this evening for PZZ455.

     Small Craft Advisory until midnight PST Thursday night for
     PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 6, 2:55 PM PST, 22 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
255 PM PST Tue Nov 6 2018

CAZ102-103-105-106-112-113-072300-
Del Norte Interior-Northern Humboldt Coast-
Northern Humboldt Interior-Southern Humboldt Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
255 PM PST Tue Nov 6 2018

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
WEDNESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Frost Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Frost and freezing temperatures will be possible over inland valley
areas of northwest California during the overnight and early morning
periods late this week into the weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ101-104-107>109-111-072300-
Coastal Del Norte-Southwestern Humboldt-Northern Trinity-
Southern Trinity-Mendocino Coast-Northeastern Mendocino Interior-
255 PM PST Tue Nov 6 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Frost and freezing temperatures will be possible over inland valley
areas of northwest California during the overnight and early morning
periods late this week into the weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ110-072300-
Northwestern Mendocino Interior-
255 PM PST Tue Nov 6 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
WEDNESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Freeze Warning is currently in effect. Areas of frost are also
expected across the zone.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Freeze Warning is in effect through Wednesday monring. Additionally,
a Frost Advisory is in effect Wednesday morning. Additional products
may be needed for tomorrow night. Sensitive outdoor plants may be
killed if left uncovered. Additional frost and freezing temperatures
are anticipated later this week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 3:42 AM PSTFrost AdvisoryEKAMendocino12 hr
Nov 6, 3:17 PM PSTFreeze WarningEKAMendocino18 hr

Nearby

Frost Advisories in California, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.